# SDR AALA201803209026

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,789 hours, 21,563 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING TANK PUMP 2,  LOW PRESSURE.  RESET AND CLEANED THE FUEL PUSH BOTTOM IAW ESPM MM 20-55-00. OPS CHECKED GOOD.
